U.S. doctors online nowAsk doctors free
Washington, DC
A 27-year-old female asked:

Could bactrim (sulfamethoxazole and trimethoprim) be giving me a tremor? or maybe low blood sugar (shaking hands, sweating)? it's affecting my appetite so not hungry. no diabetes.

1 doctor answer1 doctor weighed in
Dr. J. Lawrence Dohan
Dermatology 59 years experience
See DR: WHY ON BACTRIM (sulfamethoxazole and trimethoprim)? How long? Poor appetite maybe, tremor not likely. Why bloody diarrhea? Might be due to bactrim (sulfamethoxazole and trimethoprim).
Created for people with ongoing healthcare needs but benefits everyone.
Last updated Sep 16, 2015

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.